# SDR CALA2023030300620

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 30,427 hours, 3,011 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Eng & Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE ENGINES & APU OIL PER AMM. ENTER ZERO(0) IF NONE ADDED. LOG CREATED TO RECORD ENGINE OIL SERVICE OIL SERVICE ACCOMPLISHED AT EWR FOR FLT 0187 ON 22 FEB 05:26:05 ENGINE 1: 05 ADDED   BY U178499 ENGINE 2: 05 ADDED   BY U178499 ENGINE 3: ENGINE 4: APU: 00 CHECKED BY U178499
